# SDR AALA20100208TUL09

- Difficulty date: February 8, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 35,993 hours, 12,202 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION FOUND ON UPPER SURFACE OF UPPER FLAP SKIN ALONG AFT ROW OF FASTNERS.  INSTALLED DOUBLER COUNTER BORED HONEYCOMB FROM INSIDE OF FLAP TO SHOOT RIVETS OF DOUBLER.  REPAIRED HONEYCOMB POTTING AND HOT BONDED DOUBLER PER SRM 51-70-10-2R PARAGRAPH 7A SUB5.
